Applied Mathematics

Applied Mathematics

ISSN Print: 2152-7385
ISSN Online: 2152-7393
www.scirp.net/journal/am
E-mail: [email protected]
"A Note Comparing Two Subset Selection Procedures for the Threshold Parameters of Two Exponential Populations"
written by Gary C. McDonald, Jezerca Hodaj,
published by Applied Mathematics, Vol.16 No.12, 2025
has been cited by the following article(s):
  • Google Scholar
  • CrossRef
No relevant information.
SCIRP Newsletter
Copyright © 2006-2026 Scientific Research Publishing Inc. All Rights Reserved.
Top